# SDR VNAA2012021400006

- Difficulty date: February 8, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 19,385 hours, 19,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LIGHTED EMERGENCY EXIT SIGN AT OVERWING EXIT LEFT SIDE HAS NO BULBS LIT.  MAINTENANCE TROUBLESHOT AND FOUND FORWARD PATH MARKINGS NOT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED NUMBER TWO (2) EMERGENCY LIGHT INVERTER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
